I'm new here but i hope you guys as a community can help me. I'll start off with a little life story.
I've had anxiety for as long as i can remember starting with separation anxiety from my mother when going to preschool, Sunday school and such events. I was put on Lexapro when i was around 12, I'm not to sure how old i was. I toke around 20-30mg for a couple years but was weaned of it when i was around 14. I was off Lexapro for about a year and a half when the anxiety started coming back. Beginning of my sophomore year of high school i was back to taking 15mg of Lexapro and taking B12 everyday. Near the end of my sophomore year i was still taking 15mg and B12 but i had started taking Alprozolam when i had panic attacks. I am now ending my Sophomore year and i was realizing that what i was feeling was not just anxiety but extreme sadness and despair. About 2 weeks ago i took 4x the normal dose of Alprozolam. The reason why? I'm not quite sure. but long story short i was in school and i just outright left during class walked home and passed out. After that i don't remember much. Since then Ive now been having extreme sadness every day and not sure what to do. Ive been taking double my recommenced dose of Alprozolam almost everyday now too. I now fell hopeless everyday. I don't find joy in activities that used to be fun and make me happy. Ive even gone to the point of thinking about suicide even though i don't believe i could ever do it but with the way fell these days i don't know. i know i need help and i want the help but i cant seem to find it in the feeble world that i live in.
I would really respect any response i could get. If anyone else is suffering the same or someone who has concurred the journey that is depression i would enjoy to hear from you. thank you to anyone who read this post. please someone find the joy i lack. :|
06-13-2010, 01:30 AM
Hello EZR.My problem is same as of yours.I am suffering from anxiety and depression both.I take Lexapro with Risperdal.I am sometimes so depressed that I don't want to work or talk anyone.Whenever u think about suicide,u should change ur focus.Go to some peaceful places such as sea side as I usually go there and do some deep breathing.Eat ur favourite food and watch some informative programs such as Discovery and National Geographic.Don't get addicted to alprazolam as its a habit forming drug.Ask ur doctor to change ur medicine if this is not helping u out.Ask about risperdal,as it is also used to treat severe depression.Also,Paxil helps many sufferers.U may ask ur doctor to change ur medicine to Paxil,Zoloft,Effexor XR,Tofranil etc.There are wide variety of drugs around.Those drugs which I mentioned did not help me out but at last,Lexapro and Risperdal have helped me a lot.Hope those will help u relive your life again.
06-13-2010, 11:20 AM
Do you know that regular consumption of these drugs can cause the following side effects?
Constipation, decreased sexual desire or ability, diarrhea, dizziness, drowsiness, dry mouth, headache, increased sweating, lightheadedness when you stand or sit up, loss of appetite, nausea, stomach upset, tiredness, trouble sleeping.
Constipation, cough, diarrhea, dizziness, drowsiness, dry mouth, fatigue, headache, increased appetite, increased saliva production, indigestion, lightheadedness, nausea, restlessness, runny nose, stomach pain or upset, trouble sleeping, vomiting, weight gain.
Changes in appetite, changes in sexual desire, constipation, dizziness, drowsiness, dry mouth, increased saliva production, lightheadedness, tiredness, trouble concentrating, unsteadiness, weight changes.
blurred vision, constipation, decreased sexual desire or ability, diarrhea, dizziness, drowsiness, dry mouth, gas, increased sweating, increased urination, loss of appetite, nausea, nervousness, numbness or tingling of the skin, stomach upset, trouble concentrating, trouble sleeping, weakness, yawning.
Constipation, decreased sexual desire or ability, diarrhea, dizziness, drowsiness, dry mouth, increased sweating, loss of appetite, nausea, nervousness, stomach upset, tiredness, trouble sleeping, vomiting, weight loss.
Abnormal dreams, blurred vision, changes in taste, constipation, decreased sexual desire or ability, dizziness, drowsiness, dry mouth, flushing, headache, increased sweating, loss of appetite, nausea, nervousness, stomach upset, trouble sleeping, vomiting, weakness, weight loss, yawning.
Dizziness, drowsiness, dry mouth, excitement, headache, impotence, nausea, nightmares, pupil dilation, sensitivity to sunlight, sweating, tiredness, upset stomach, vomiting, weakness, weight loss or gain.
There is an effective treatment available online (without medication) for anxiety and panic attacks. Check it at bestpanicawayreviews_dot_blogspot_dot_com
06-14-2010, 09:19 AM
My dear friend Puneet is 100% right but one thing u have to admit that every drug has some side effects.For example Disprin Escart:It causes internal bleeding,Mepressor (Metoprolol) For blood pressure:It may cause heart failure.If we try to make a list of the side effects of the medicine then no one would like to use them ever in their lives.So if a person is suffering from blood pressure,he or she should not use the blood pressure medicine if he's using the approach of Mr. Puneet and die due to untreated illness.And by the way that site refers to panic attacks and ezr is suffering from depression as well.
07-22-2010, 05:31 PM
So Far no MEDS!! have helped me...however New explorations and acquaintances have helped a bunch :).
just need a good change in the routine.
08-05-2010, 09:24 AM
Definitely, you can enjoy your life happily. For that you should start the exercise as the Yoga because it helps to control on the thoughts, stress and hyper tension. Another thing is that keep your mind into the different activities which you likes more.
08-11-2010, 07:21 AM
Be positive , everything will be alright and good healthy life will be ahead !
10-27-2010, 11:38 AM
Dont be sad get glad!
Try to make the best times of your life right now.
10-27-2010, 07:04 PM
Hi there - You need to go see your Dr and probably have your meds changed or adjusted.
I experience depression every now and then and it's so not fun, but this is how I cope (or try to cope :)
- Eat healthy, take vitamins (including Vit D!) Vitamin D is actually a hormone and responsible for things like depression.
- Get enough sleep, and drink lots of water
- Try and do things that bring you a bit of happiness and have something to always look forward to.
- I see also see a psychologist so I learn coping skills and have someone to talk to about it
- Try and do some physical activity like walking around your block to start. If you like animals - go to your humane society and take a dog for a walk...you're helping you and the animal.
- Celebrate the small accomplishments! No matter how small they may seem.
Depression is a horrible disease and I hope you don't feel guilty for having it and that you have a support system in place.
I have felt like suicide a few times, but I know I would never go through with it...but all you want is the pain of it all to just go away. It's like...if I have to live the rest of my life this way - it's just not worth it. And, it's a tough battle. But you have to believe you will get through it and remain as positive as possible.
10-30-2010, 12:07 PM
To achieve happiness, you must have a balanced life. Have a balanced life is not fake or does not do what you want, but your behaviour You have to notice that Socrates WAS right, and your wrong. There is no such thing as an unfixable life. to achieve stability and overall happy life.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.